Ausgewählte Veröffentlichungen von Prof. Melcher

Kurzke, Matthias; Melcher, Christof; Moser, Roger; Spirn, Daniel:
Vortex dznamics in the presence of excess energy for the Landau-Lifshitz equation.
Calc. Var. Partial Differential Equations (2013), to appear.
Melcher, Christof; Ptashnyk, Mariya:
Landau-Lifshitz-Sloncyewski equations - global weak and classical solutions.
SIAM J. Math. Anal. (2013), to appear
Melcher, Christof:
Global Solvability of the Cauchy Problem for the Landau-Lifshitz-Gilbert Equation in Higher Dimensions.
Indiana Univ. Math. J. 61 (2012) no.3, to appear
Kurzke, Matthias; Melcher, Christof; Moser, Roger; Spirn, Daniel:
Vortex motion for the Landau–Lifshitz–Gilbert equation with spin-transfer torque.
SIAM J. Math. Anal. 43 (2011), 1099-1121.
Condette, Nicolas; Melcher, Christof; Suli, Endre:
Spectral approximation of pattern-forming nonlinear evolution equations with double-well potentials of quadratic growth.
Math. Comp. 80 (2011), no. 273, 205–223.
Kurzke, Matthias; Melcher, Christof; Moser, Roger; Spirn, Daniel:
Ginzburg–Landau Vortices driven by the Landau–Lifshitz–Gilbert equation.
Arch. Ration. Mech. Anal. 199 (2011), no. 3 843-888.
Melcher, Christof:
Thin-film limits for Landau-Lifshitz-Gilbert equations.
SIAM J. Math. Anal. 42 (2010), no. 1, 519–537.
Kurzke, Matthias; Melcher, Christof; Moser, Roger; Spirn, Daniel:
Dynamics for Ginzburg-Landau vortices under a mixed flow.
Indiana Univ. Math. J. 58 (2009), no. 6, 2597–2621.
Kristensen, Jan; Melcher, Christof:
Regularity in nonlinear oscillatory systems.
Math. Z., 260 (2008), No. 4, 813-847.
Capella, Antonio; Melcher, Christof; Otto, Felix:
Wave-type dynamics in ferromagnetic thin films and the motion of Néel walls.
Nonlinearity 20 (2007), no. 11, 2519–2537.
Melcher, Christof:
Existence of partially regular solutions for Landau-Lifshitz equations in R3.
Comm. Partial Differential Equations 30 (2005), no. 4-6, 567–587.
Melcher, Christof:
Domain wall motion in ferromagnetic layers
Phys. D 192 (2004), no. 3-4, 249–264.
Melcher, Christof:
Logarithmic lower bounds for Néel walls.
Calc. Var. Partial Differential Equations 21 (2004), no. 2, 209–219.
Melcher, Christof:
The logarithmic tail of Neel walls.
Arch. Ration. Mech. Anal. 168 (2003), no. 2, 83–113.

Ausgewählte Veröffentlichungen von Prof. Wiegner

Wiegner, Michael:
Higher Order Estimates in further dimensions for the solutions of Navier-Stokes equations.
Evolution Equations, Banach Center Public., 60 (2003)
Wiegner, Michael:
Decay estimates for strong solutions of the Navier-Stokes equations in exterior domains,
Ann. Univ. Ferrara, 46, 61-79 (2000)
Yip, Shui Cheung; Antman, Stuart S.; Wiegner, Michael:
The motion of a particle on a light viscoelastic bar: asymptotic analysis of the quasilinear parabolic-hyperbolic equation.
J. Math. Pures Appl. 81, 283-309 (2002)
Schmitt, Burkhard J.; Wiegner, Michael:
Remarks to the Blow-up Rate of a Degenerate Parabolic Equation. Evolution equations and their applications in physical and life sciences,
Proc. of Bad Herrenalb, ed.: G. Lumer, L. Weis, 413 - 419, Lecture notes in pure and applied math, 215(2000)
Wiegner, Michael:
The Navier-Stokes Equations - a Neverending Challenge?
Jahresbericht der DMV 101, 1-25 (1999).
Schmitt, Burkhard J.; Wiegner, Michael:
Remarks on the Asymptotic Bounds for the Energy Dissipation in the Couette Problem. Topics in Nonlinear Analysis, J. Escher, G. Simonett eds.,
Progress in Nonlinear Differential Equations and Their Applications 35, 611-620, Birkhäuser: 1999.
Schonbek, M.E.; Rajopadhye, S.V.; Wiegner, M.:
Asymptotic decay for a generalized Boussinesq System.
J. of. Dynamics and Differential Equations. 11, 595-623 (1999)
Wiegner, Michael:
Remarks to the Blowup Profile of a degenerate parabolic equation.
Progress in Partial Differential Equations, Pont-à-Mousson 1997, ed.: H. Amann et al., Pitman Research Notes 384, 201-212, Longman: 1998.
Wiegner, Michael:
A degenerate diffusion equation with a nonlinear source term.
Nonlinear Anal., Theory Methods Appl. 28, No.12, 1977-1995 (1997).
Schonbek, Maria E.; Wiegner, Michael:
On the decay of higher-order norms of the solutions of Navier-Stokes equations.
Proc. R. Soc. Edinb., Sect. A 126, No.3, 677-685 (1996).
Wiegner, Michael:
Decay of the $L\sb \infty$-norm of solutions of Navier-Stokes equations in unbounded domains.
Acta Appl. Math. 37, No.1-2, 215-219 (1994).
Wiegner, Michael:
Blow-up for solutions of some degenerate parabolic equations.
Differ. Integral Equ. 7, No.5-6, 1641-1647 (1994).
Wiegner, Michael:
Schauder estimates for boundary layer potentials.
Math. Methods Appl. Sci. 16, No.12, 877-894 (1993).
Wiegner, Michael:
Global solutions to a class of strongly coupled parabolic systems.
Math. Ann. 292, No.4, 711-727 (1992).
Wiegner, Michael:
Approximation of weak solutions of the Navier-Stokes equations in unbounded domains. The Navier-Stokes equations II - theory and numerical methods,
Proc. Conf., Oberwolfach/Ger. 1991, Lect. Notes Math. 1530, 161-166 (1992).
Wiegner, Michael:
Decay and stability in $L\sb p$ for strong solutions of the Cauchyproblem for the Navier-Stokes equations. The Navier-Stokes equations theory and numerical methods,
Proc. Conf., Oberwolfach/FRG 1988, Lect. Notes Math. 1431, 95-99 (1990).
Fuchs, Martin; Wiegner, Michael:
The regularity of minima of variational problems with graph obstacles.
Arch. Math. 53, No.1, 75-81 (1989).
Wiegner, Michael:
Decay results for weak solutions of the Navier-Stokes equations on ${\bbfR}$ n.
J. Lond. Math. Soc., II. Ser. 35, 303-313 (1987).
Wiegner, Michael:
On minima of variational problems with some nonconvex constraints.
Manuscr. Math. 57, 149-168 (1987).
Sohr, Hermann; von Wahl, Wolf; Wiegner, Michael:
Zur Asymptotik der Gleichungen von Navier-Stokes. (Asymptotics of Navier-Stokes equations).
Nachr. Akad. Wiss. Goett., II. Math.-Phys. Kl. 1986, 59 S. (1986).
Wiegner, Michael:
On $C\sb{\alpha}$-regularity of the gradient of solutions of degenerate parabolic systems.
Ann. Mat. Pura Appl., IV. Ser. 145, 385-405 (1986).
Wiegner, Michael:
A uniqueness theorem for some nonlinear boundary value problem with a large parameter.
Math. Ann. 270, 401-402 (1985).
Wiegner, Michael:
On the asymptotic behaviour of solutions of nonlinear parabolic equations.
Math. Z. 188, 3-22 (1984).
Wiegner, Michael:
Regularity theorems for nondiagonal elliptic systems.
Ark. Mat. 20, 1-13 (1982).
Wiegner, Michael:
On two-dimensional elliptic systems with a one-sided condition.
Math. Z. 178, 493-500 (1981).
Wiegner, Michael:
The $C\sp{1,1}$-character of solutions of second order elliptic equations with gradient constraint.
Commun. Partial Differ. Equations 6, 361-371 (1981).
Wahl, Wolf von; Wiegner, Michael:
Über die Hölderstetigkeit schwacher Lösungen semilinearer elliptischer Systeme mit einseitiger Bedingung.
Manuscr. Math. 19, 385-399 (1976).
Wiegner, Michael:
A-priori Schranken für Lösungen gewisser elliptischer Systeme.
Manuscr. Math. 18, 279-297 (1976).
Wiegner, Michael:
Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme.
Math. Z. 147, 21-28 (1976).
Wiegner, Michael:
Über die Regularität schwacher Lösungen gewisser elliptischer Systeme. Manuscr.
Math. 15, 365-384 (1975).